MAUDE Adverse Event Report: I.T.S. GMBH DISTAL FEMUR PLATE, 9-HOLE, LEFT

I.T.S. GMBH DISTAL FEMUR PLATE, 9-HOLE, LEFT
Model Number 21302-9
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Malunion of Bone (4529)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the dhf of the affected lot including material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The implant failure occurred due to delayed fracture healing and due to a fall.Based on the information available, it has been determined that no corrective and preventative action is proposed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a distal femur plate 9-hole broke approx.6 months post-operatively.Upon investigation, it has been revealed that the patient fell which caused the plate breakage.

Brand Name
DISTAL FEMUR PLATE, 9-HOLE, LEFT
Common Device Name
DISTAL FEMUR PLATE, 9-HOLE, LEFT
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzhöhe, 8301
AU   8301
MDR Report Key17235118
Report Number3004369035-2023-00009
Device Sequence Number5642586
Product Code HRS
UDI-Device Identifier09120034307072
UDI-Public09120034307072
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K093868
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21302-9
Device Catalogue Number21302-9
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2023
Initial Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexUnknown
Patient Weight90 KG